Has anyone had strange dreams while taking anti-depresants or benzos like adivan...i got a script for 30 pills at 1mg each...i was so stressed when i first got them i did 2 mg right away and i felt normal....i have not been taking them everyday but i have taken 2 at a time a few times...i figue im a big guy so it would be ok...ive never really had vivid weird dreams before i took theses pills...but i have noticed that if i pop one before i go to bed i have no strange dreams and i sleep like a baby..the dreams are so real i feel as tho it could be classified as insommia...i still have 5 left so i did 25 over a 14 days...so thats about 2 mg a day....i will try to sleep tonite on a1/2 mg....if i dont get the weird dreams i think something is going on.....anyone xperience this????.
Yes. I think the dreams come when the pill actually starts to wear off and you get in to real Rem sleep - at least mine appear to come then........at first you don't really get into rem because of the meds they kind of knock you out but it's not real "sleep" but then later on when you finally hit that level of sleep they come.
Drinking the tea also was associated with an increase in urinary levels of glycine, an amino acid that has been shown to relieve muscle spasms. This may explain why the tea appears to be helpful in relieving menstrual cramps in women, probably by relaxing the uterus, say the researchers. Glycine also is known to act as a nerve relaxant, which may also explain why the tea seems to act as a mild sedative, the scientists note. Glycine supplements are sold in stores for that purpose, they add.
i just had a cup of this tea and really feel the calming effects....AMAZING...beats the adivan all to hell....ive read tho dont take with if you blood is thin....ill let you all know if i have crazy vivid dreams tonite....I WILL SAY AGAIN...thie tea is AMAZING...and it tastes like green apples
I love the taste....i feel like i just popped a 10 mg valium....i cannot believe the effect this tea is having on me...its knocking me out...and im 200 lbs...im now on my second cup...to hell with the ativan...and the benzo drugs...its a scam..to get you hooked
There's a company that makes a tea that's chamomile mixed with lavender. It's very lovely. I like it more than the plain. Just googled: it's Traditional Medicinals and the tea is organic. You might like it this way too.
I know how you like to do things with gusto but be careful to use your chamomile tea in moderation, as with most things:
Due to its coumarin content, chamomile may theoretically increase the risk of bleeding. Caution is advised in patients with bleeding disorders or taking drugs that may increase the risk of bleeding. Dosing adjustments may be necessary. Increases in blood pressure are possible.
There are multiple reports of serious allergic reactions to chamomile taken by mouth or as an enema, including anaphylaxis, throat swelling, and shortness of breath. Skin allergic reactions have been frequently reported, including dermatitis and eczema. Chamomile eyewash can cause allergic conjunctivitis (pinkeye).
People with allergies to other plants in the Asteraceae (Compositae) family should avoid chamomile. Examples include: aster, chrysanthemum, mugwort, ragweed, and ragwort. Cross-reactions may occur with celery, chrysanthemum, feverfew, tansy, and birch pollen. Individuals with allergies to these plants should avoid chamomile. Contact skin allergy has been reported.
Impurities (adulterants) in chamomile products are common and may cause adverse effects. Atopic dermatitis (skin rash) has been reported.
Chamomile in various forms may cause drowsiness or sedation. Use caution when driving or operating heavy machinery. In large doses, chamomile can cause vomiting.
Hi, I was told not to use any herbs (esp chamomile) or caffeine during treatment (that meant chocolate). I used xanax to sleep. I tried the one where Lincoln and the Beaver are talking and it gave me such nightmares and was so hard to wake up from that I never took them again. It's true I'm easy tho. But if your docs don't have a problem with you using herbs, by all means!! Enjoy! I'm so glad to be able to drink tea again and have chocolate I just get giddy! Altho I must say my sleep was disrupted by all the tx and I'm just now getting to a 6 hour block of sleep at a time. Take care and enjoy keep on truckin it'll work this time.
My husband has been on 20mg of Lexapro, and he has full blown conversations (profane and otherwise) in his sleep, some new dreams, some recurring it seems. And lots of involuntary leg movements too. He's even yelled loudly enough to wake himself up.
Scary stuff....well...last nite i had a cup of Chamille tea before bed and i must say i did sleep prety good without the vivid dreams...alto i did dream...BTW...i was only getting the crazy dreams when i stopped the benzos..not while i took them...when i took the benz i had no dreams,,,,,i just felt i got a more deep sleep when i dont dream
What i dont understand is most docs say its ok to take benzos and AD`s while on TX...but not ok to take chammille tea...its basiclly the same stuff and works the same way...BTW...my doc says its ok to take milk thistle and coffee while on TX....but i dont...not taking any chances....and coffee makes me feel sick
I have have vivid dreams all through my treatment. I take Ambien and sometimes Xanax. I also take Lexapro.
My doctor put me out for the last few weeks of treatment because of brian fog/ driving, dizziness, and other sides. I really did not want to take off but he was right.
A couple of nights ago I had a dream about work. I dreamt that I returned to work but had not been given the clearance by my doctor to return yet. They told me I had to leave and that I could not return until my doctor releases me (that is the way it works). I told them I felt fine and stayed anyway. i just snuck around and hid when ever I heard anyone so that I could work and not get caught. That dream was so real and so vivid I could not believe it. I have had other like that too, but that is the most recent.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.